advertisement
Question
Posted by: Janq | 2009-03-16

Flushing cont' d.

You say that both, Amlodipine and Simvastatin can cause flushing. I take amlodipine in the a.m. and simvastatin in the evening, yet my flushing generally occurs in the afternoon to early evening. Do you think it is more likely that it is the amlodipine that is causing it? I used to take Lotrel 10/20mg and didn' t have as much flushing at the time. Could it be the generic brand that is causing the problem? Thank you. re: 1343

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Janq
It does not sound as if the flushing is associated with your taking of the medicine, have you excluded other reasons like low esterogen (if you are female?)A rare cause of flushing is carcinoid syndrome, a group of symptoms sometimes seen in people with carcinoid tumors. These tumors are rare, and often slow growing. They release too much of the hormone serotonin, as well as several other chemicals that cause the blood vessels to open (dilate).
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement